Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Interpolation of Markoff transformations on the Fricke surface
Authors: Sasaki, Takeshi; Yoshida, Masaaki
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Tohoku Mathematical Journal. Second Series
Volume: 60
Issue / Number: 1
Start Page: 23
End Page: 36
Document Type: Article
ID: 378308.0
From the power function to the hypergeometric function
Authors: Yoshida, Masaaki
Title of Book: Arithmetic and geometry around hypergeometric functions
Start Page: 407
End Page: 429
Place of Publication: Basel [et al.]
Publisher: Birkhäuser
Date of Publication (YYYY-MM-DD): 2007
Document Type: InBook
ID: 352191.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.